Communications in Mathematical Physics

, Volume 107, Issue 3, pp 391–409

Proof of character-valued index theorems

  • Mark W. Goodman
Article

DOI: 10.1007/BF01220996

Cite this article as:
Goodman, M.W. Commun.Math. Phys. (1986) 107: 391. doi:10.1007/BF01220996

Abstract

A character-valued index is a generalization of the ordinary Dirac index to manifolds with nontrivial automorphism groups. A simple proof of the corresponding fixed-point theorem is presented which uses the techniques of supersymmetric quantum mechanics. This theorem relates the character-valued index to a topological integral of curvature forms on the fixed-point space of the automorphism in question.

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Mark W. Goodman
    • 1
  1. 1.Joseph Henry LaboratoriesPrinceton UniversityPrincetonUSA
  2. 2.Institute for Theoretical PhysicsUniversity of CaliforniaSanta BarbaraUSA

Personalised recommendations